I have been on palbociclib 125mgs initially then 100mgs now on lowest dose 75mgs neutrophils been fine on this dose for lastv6 months and scan are stable that's me been on it for 3 and half years. All very similar drugs in the ciclib range. Hope you get sorted out I would say try 1 more lower dose I have had maybe 4 or 5 delays of a week previously due to low neutrophils. Liz x sending 💜 and positive vibes.
Thank you for replying Debs. Yes I was thinking the same that trying on the low dose before switching seems like the best option. I’ll speak to my consultant too. 😊
I was on Abemaciclib along with Faslodex injections and was started on 150mg. I ended up on 75mg due to tummy issues (diarrhoea which is a common side effect of this drug). My neutrophils were only low twice. Even on this low dose I got over 2 years before progression.
All of the drugs come with side effects sadly but once you have the correct dose for your body then they are tolerable.
It might be worth trying one more dose reduction to see how you tolerate it. Your oncologist must think it can still work at the lowest dose. Then you could switch if it’s still bad on your neutrophils.
Im now on Xeloda and have had to have dose reduction already. We are all different in what we can tolerate but drugs can still work well even at a low dose.
I have been on ribociclib since March and struggle with my neutrophils. I have had my dose reduced once but this hasn’t helped bring it back above one so I still end up delaying treatment a week.
I have been given a choice by my consultant to dose reduce again to just one tablet a day of ribociclib or swap to amembociclib on a medium dose. I’ve been having a hard week mentally anyway and this has really thrown me.
Is anyone one abemociclib or been swapped? The ribociclib has been working well for me and my first scan results showed a real improvement so I am worried about swapping but also worried about delays, low neutrophils. A lot of messages on here seem to be from people on ribociclib too who are doing really well. Just feeling very worried about it all and wondered if anyone has any experience of this?